# SDR CA110124004

- Difficulty date: January 3, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 32,056 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF7
- System (JASC): 7324 · Fuel Divider
- Part: Housing
- Condition: Damaged
- Location: Fuel Divider
- Component: Fuel Divider
- Component part number: 25936
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLOW DIVIDER LEAKING AFTER 417.2 HOURS TSO. EXTERNAL VISUAL INSPECTION DAMAGE TO CHAMFER AND THREADS ON INLET PORT.   FAILED EXTERNAL LEAKAGE TEST. FOUND THE LEAKAGE IS ATTRIBUTED TO THE DAMAGE ON THE CHAMFER AND THREADS OF THE INLET PORT. WORK PERFORMED THE BODY ASSEMBLY WAS REPLACED.
